It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi all, new to this board. I am an seasoned veteran of anxiety (I have GAD) and was on Paxil for 13 years or so. It was fabulous, gave me my life back. Over the course of the years I had to raise my dose gradually until finally at 60 mg I had to admit it was pooping out on me. I have had a very stressful couple years and it wasn't cutting it anymore. So I did a gradual taper of Paxil and once down to 10 mg, added Lexapro at 10 mg. I took both for 2 weeks or so and then dropped the Paxil. (I was proud to get off Paxil without much trouble!)

I have had very few side effects starting lexapro, nothing like when I started paxil all those years ago. But, at around the 2 week mark, I started getting some leg aches & pains and some restless legs at night. It's not horrible, just bothersome at this point. I'm wondering if any of you have had leg aches on Lexapro? My other idea is it is possible withdrawal side effects from being off the Paxil? I'm approaching 3 weeks on Lexapro & am starting to feel it working a little bit so I don't want to give up if possible.

That all being said, if anyone else wants to pick my brain about Paxil or GAD, I'd be happy to share. I started therapy for the first time this year and it is FABULOUS. That would be my #1 recommendation for anyone with anxiety. I was so scared to do it before, but now am kicking myself I didn't do it sooner.





All times are GMT -7. The time now is 07:04 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!